Divergence of shape fluctuations in two dimensions

Charles Newman, M. S T Piza

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article number[correction: 3 (1995), 2057]
Pages (from-to)977-1005
JournalAnnals of Probability
Volume23
StatePublished - 1995

Cite this

Newman, C., & Piza, M. S. T. (1995). Divergence of shape fluctuations in two dimensions. Annals of Probability, 23, 977-1005. [[correction: 3 (1995), 2057]].

Divergence of shape fluctuations in two dimensions. / Newman, Charles; Piza, M. S T.

In: Annals of Probability, Vol. 23, [correction: 3 (1995), 2057], 1995, p. 977-1005.

Research output: Contribution to journalArticle

Newman, C & Piza, MST 1995, 'Divergence of shape fluctuations in two dimensions', Annals of Probability, vol. 23, [correction: 3 (1995), 2057], pp. 977-1005.
Newman C, Piza MST. Divergence of shape fluctuations in two dimensions. Annals of Probability. 1995;23:977-1005. [correction: 3 (1995), 2057].
@article{b31ca9055bad4928a8c559da8558407f,
title = "Divergence of shape fluctuations in two dimensions",
author = "Charles Newman and Piza, {M. S T}",
year = "1995",
language = "English (US)",
volume = "23",
pages = "977--1005",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Divergence of shape fluctuations in two dimensions

AU - Newman, Charles

AU - Piza, M. S T

PY - 1995

Y1 - 1995

M3 - Article

VL - 23

SP - 977

EP - 1005

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

M1 - [correction: 3 (1995), 2057]

ER -